# SDR SWAA2020051476693

- Difficulty date: May 10, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 25,644 hours, 11,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H CABIN EMER LIGHTS INOPERATIVE / R&R BATT PACK M1676 IAW AMM 33-51-06 OPS CHECK GOOD
